Publication
Title
A Hochschild cohomology comparison theorem for prestacks
Author
Abstract
We generalize and clarify Gerstenhaber and Schack's ``Special Cohomology Comparison Theorem''. More specifically we obtain a fully faithful functor between the derived categories of bimodules over a prestack over a small category U and the derived category of bimodules over its corresponding fibered category. In contrast to Gerstenhaber and Schack we do not have to assume that U is a poset.
Language
English
Source (journal)
Transactions of the American Mathematical Society. - Providence, R.I.
Publication
Providence, R.I. : 2011
ISSN
0002-9947 [Print]
1088-6850 [Online]
Volume/pages
363:2(2011), p. 969-986
ISI
000282654300014
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.10.2011
Last edited 10.04.2017
To cite this reference